Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Addendum to the paper: ``Existence of weak solutions for the Navier-Stokes equations with initial data in $ L\sp p$'' [Trans. Amer. Math. Soc. 318 (1990), no. 1, 179-200; MR0968416 (90k:35199)]


Author: Calixto P. Calderón
Journal: Trans. Amer. Math. Soc. 318 (1990), 201-207
MSC: Primary 35Q10; Secondary 35D05, 76D05
Original Article: Trans. Amer. Math. Soc. 318 (1990), 179-200.
MathSciNet review: 1018571
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers the existence of global weak solutions for the Navier-Stokes equations in the infinite cylinder $ {{\mathbf{R}}^n} \times {{\mathbf{R}}_ + }$ with initial data in $ {L^r}$, $ n \geq 3$, $ 1 < r < \infty $. An imbedding theorem as well as related initial value problems are also studied, thus completing results in [2].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q10, 35D05, 76D05

Retrieve articles in all journals with MSC: 35Q10, 35D05, 76D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-1018571-1
PII: S 0002-9947(1990)1018571-1
Article copyright: © Copyright 1990 American Mathematical Society